# SDR CA050221009

- Difficulty date: February 15, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Gulstm 200
- Engine: Pwa PW306B
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: CC0116
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EMITTED A LOUD NOISE ACCOMPANIED BY A DECAY IN ALL ENGINE PARAMETERS.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT, DECLARED AN EMERGENCY AND DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE HIGH PRESSURE TURBINE.  MFG WILL INVESTIGATE THIS EVENT AND WILL SUPPLEMENT THIS REPORT TO REFLECT ROOT CAUSE ONCE DETERMINED.
